(Closed) Why am i spotting after AF??

posted 6 years ago in TTC
Post # 3
5109 posts
Bee Keeper

@MrsOats:  I’m not sure why, but I spot for several days before and after AF – which is new for me, and has gotten worse. Maybe it’s your body changing =/ One thing I’ve learned while TTC is your body changes it’s mind a lot =/ hugs!

Post # 4
4583 posts
Honey bee
  • Wedding: October 2011

I also have spotting for a few days on either side of AF. It’s been that way since I stopped taking BC pills in April. I don’t know why it’s happening to you – our bodies do some weird things sometimes.

Post # 6
441 posts
Helper bee

I regularly spot before and after my period (at least since stopping BCP. I don’t remember how it was before). I don’t count those days as part of my actual period, though I do mark them in FertilityFriend. I only count days I actually bleed. It’s so frustrating how confusing our bodies can be. I regularly have 28-29 day cycles, but then I randomly had two super long cycles in a row.

The topic ‘Why am i spotting after AF??’ is closed to new replies.

Find Amazing Vendors